CSpace
奇环的奇环分支
肖冬梅1; 冯贝叶2
1992
Source Publication数学学报
ISSN0583-1431
Volume035Issue:006Pages:815
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37232
Collection中国科学院数学与系统科学研究院
Affiliation1.华中师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
肖冬梅,冯贝叶. 奇环的奇环分支[J]. 数学学报,1992,035(006):815.
APA 肖冬梅,&冯贝叶.(1992).奇环的奇环分支.数学学报,035(006),815.
MLA 肖冬梅,et al."奇环的奇环分支".数学学报 035.006(1992):815.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[肖冬梅]'s Articles
[冯贝叶]'s Articles
Baidu academic
Similar articles in Baidu academic
[肖冬梅]'s Articles
[冯贝叶]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[肖冬梅]'s Articles
[冯贝叶]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.